ArticleOriginal scientific text

Title

Fibonacci polynominals of order k

Authors * 1, 1

*Corresponding author

Affiliations

  1. Instytut Matematyki, Uniwersytet Pedagogiczny w Krakowie

Abstract

In this paper, we give formulas determining the Fibonacci polynomials of order k using the so-called generalized Newton symbols, i.e., the coefficients in the expansion of (1+z +z^2 +. . .+z^{k−1})n with respect to the powers of z.

Keywords

Fibonacci polynominals, Fibonacci numbers, Pell numbers, polynomial, coefficients
Pages:
95-100
Main language of publication
English
Published
2017-07-05
Published online
2017-07-05
Social sciences
Exact and natural sciences